Contractions of Gorenstein polarized varieties with high nef value.
Mathematische Annalen, Tome 300 (1994) no. 2, pp. 669-680
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1994__300_2_165274,
author = {Marco Andreatta},
title = {Contractions of {Gorenstein} polarized varieties with high nef value.},
journal = {Mathematische Annalen},
pages = {669--680},
year = {1994},
volume = {300},
number = {2},
zbl = {0813.14009},
url = {http://geodesic.mathdoc.fr/item/MAN_1994__300_2_165274/}
}
Marco Andreatta. Contractions of Gorenstein polarized varieties with high nef value.. Mathematische Annalen, Tome 300 (1994) no. 2, pp. 669-680. http://geodesic.mathdoc.fr/item/MAN_1994__300_2_165274/